Hey guys I have a question, well 2 really. Fist off I've noticed over the years that in the beginning of a cycle I want sex 10 times a day but by the end, not so much . Currently I am running 400mg test cyp split twice a week and 100mg test prop EOD. During the first 1/2 of this cycle my wife was loving it!! Sex 2-5 times a day with incredibly intense orgasms. Now I'm 5 weeks into this cycle and like always my sex drive has crashed. I have almost no interest in sex and its almost impossible for me to cum. So fist question is could this be due to progesterone? I don't have a high sensitivity to estrogen as I rarely have to run any arimidex and gyno is non existent. That brings me to question number 2. If this is progesterone what can I do to mitigate it? This shit sucks .
You say you don't have any issue with estrogen but low libido is a classic symptom of high estrogen . Also low estrogen will cause this as well . I am not aware that running test causes an elevation in progesterone . You are running 750 mg/wk of test with no AI , I would be suprised if your e2 is within range . Even if you don't have any gyno symptoms that is just one possible symptom of high estrogen it doesn't mean that it's normal . I'd say labs are in order . For me my libido is on overdrive when in the early weeks of a cycle but kind of wanes over time .
I don't know many people that don't take an anti-e on 400mg a week. You can be lucky and not be predisposed to gyno but that doesn't mean your libido wont be affected. If you're only doing test and no Tren or Deca I want to say from experience that progesterone/prolactin is not the issue.
Adex for me hurts my liver values and raises my shbg. Aromasin lowers my liver values and my shbg. I prefer aromasin.
My advice is to get e2 tested and then decide from there if it is or isn't an e2 problem. I'd get a lab done to confirm your e2 and progesterone before treating anything.
To answer your question Cabergoline/dostinex or bromo will help if it's a progesterone/prolactin issue. I prefer caber for the sexual side effects.....
My bet is elevated e2. Get some labs and sleep better knowing what you're dealing with.